MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.5MM X 10.0MM TAPERED ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.5MM X 10.0MM TAPERED ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820071015
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during surgery, it was noted that the inner polybag for the device was sealed to the outer package and the user was unable to remove the device from the package.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully using a backup bur.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
1.5MM X 10.0MM TAPERED ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8085694
Report Number0001811755-2018-02507
Device Sequence Number1721745
Product Code HBE
UDI-Device Identifier04546540467690
UDI-Public04546540467690
Combination Product (Y/N)N
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Catalogue Number5820071015
Device Lot Number18197017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1